# SDR HAL95092

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46519
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - INFORMATION FROM LOG PAGE 142093.  DURING ENGINE NR 1 LOOP , 'B' FLICKERED ON OVER A ONE MINUTE PERIOD.  ACCOMPLISHED ABNORMAL PROCEDURE 1 IN FIRE PROTECTION SECTION OF FCOM.  WITH ENGINE 1 LOOPS SWITCH SELECTED TO 'A' LOOP, A SATISFACTORY LOOPS 'A' TEST WAS DONE.  FOUND WIRE CHAFED UNDER CLAMP AT 5 O'CLOCK POSITION AFT SECTION.  WRAPPED WIRE BUNDLE AND REPLACED CLAMP. CHECKS NORMAL.  REMOVED PLACARD.  CLEARED MAINTENANCE ITEM CONTROL SHEET.  (X)
